# SDR CAL950262

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0458 - THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE POSITION SENSOR ON THE NOSE GEAR DRAG BRACE WAS ADJUSTED PER MM 32-60-00, PAGE 218.  THE AIRCRAFT HAS FLOWN OVER 15 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (X)
